# SDR AALA202206085758

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 63,037 hours, 28,763 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-41-51.
